# SDR UALA2012051602786

- Difficulty date: May 13, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,522 hours, 22,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1640 FLOORBEAM UPPER TEE CAP CORRODED BETWEEN BL 0 AND LBL 10.   BLENDED CORROSION AND FOUND MATERIAL LOSS OUT OF SRM LIMITS.  CUT OUT DAMAGE FROM RBL 3 - LBL 10.  ACCOMPLISHED NDT OF REPAIR CUT-OUT AREA.  NO DEFECTS.  FABRICATED AND INSTALLED TEE, ANGLES AND STRAPS REPAIR REF SRM 53-00-51 FIG 201 REPAIR 3.
